Altered gentamicin disposition in a child with a cavernous hemangioma

J. Barry Gillespie, Susan B. Mallory, Gregory L. Kearns, Richard E. McCarthy

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Physiologic third spacing can cause an increase in the volume of distribution of certain drugs, such as aminoglycosides, which results in a decrease in the serum concentration. The case reported here, that of a child with a large cavernous hemangioma, demonstrated this phenomenon. To obtain adequate serum and tissue concentrations, alteration of antimicrobial dosing may be needed in similar cases.

Original languageEnglish
Pages (from-to)965-968
Number of pages4
JournalJournal of the American Academy of Dermatology
Volume19
Issue number5
DOIs
StatePublished - 1988

Fingerprint

Dive into the research topics of 'Altered gentamicin disposition in a child with a cavernous hemangioma'. Together they form a unique fingerprint.

Cite this